# SDR AWXA200401194

- Difficulty date: October 17, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- Engine: Iae V2500A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON BEAM Y1292 RT BETWEEN FR 68 AND FR 69. MAINTENANCE REMOVED CORRODED BEAM Y1292 RT FROM FR 68 TO FR 69; FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG. 9-12.
